# SDR AALA202103049006

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737900
- Aircraft serial: 33314
- Aircraft time: 26,275 hours, 10,842 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR LATCH IS JAMMED. FREED LOWER DOOR LATCH ROD ASSEMBLY. LATCH AND DOOR ASSEMBLY OPERATIONALLY CHECKS NORMAL-REF IPC 25-40-00-13A.
